# SDR AALA20151104009

- Difficulty date: November 4, 2015
- Submitted: November 5, 2015
- Operation: Air carrier
- Aircraft: N965AN
- Make and model: Boeing 737823
- Aircraft serial: 29544
- Aircraft time: 44,921 hours, 18,165 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 11907
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE EMER LIGHTS AT ROW 15DEF & 17DEF INOPERATIVE.  R & R BATTERY PACK ASSEMBLY AT M1671.  PERFORMED OPERATIONAL CHECK IAW AMM 33-51-06.  SYS CHECKED NORMAL.
